Alert archive / Louisiana / Gale Warnings in 2023

Gale Warning 4, NWS Lake Charles, LA

March 2, 2023

NWS Lake Charles, LA issued this gale warning at Mar 2, 2023, 1:35 PM CST. It took effect at Mar 2, 2023, 6:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2023, 1:35 PM CST (19:35 UTC)
In effect from
Mar 2, 2023, 6:00 PM CST
Expired
Mar 3, 2023, 3:12 AM CST
In force
9 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

275 
WHUS74 KLCH 021935
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
135 PM CST Thu Mar 2 2023

GMZ450-452-455-470-472-475-031200-
/O.CON.KLCH.SC.Y.0020.230302T2100Z-230303T0000Z/
/O.UPG.KLCH.GL.A.0004.230303T0000Z-230303T1200Z/
/O.NEW.KLCH.GL.W.0004.230303T0000Z-230303T1200Z/
/O.CON.KLCH.SC.Y.0021.230303T1200Z-230303T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to
60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA from 20 to 60 NM-
135 PM CST Thu Mar 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST
FRIDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt and seas 6 to 9 ft expected. For the first 
  Small Craft Advisory, southeast winds 15 to 25 kt with gusts 
  up to 30 kt and seas 4 to 6 ft expected. For the second Small 
  Craft Advisory, west winds 20 to 30 kt with gusts up to 35 kt 
  and seas 6 to 9 ft expected.

* WHERE...Portions of the Gulf of Mexico. 

* WHEN...For the Gale Warning, from 6 PM this evening to 6 AM 
  CST Friday. For the Small Craft Advisory, until 6 PM CST this 
  evening. For the Small Craft Advisory, from 6 AM to noon CST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-031200-
/O.CON.KLCH.SC.Y.0020.230302T2100Z-230303T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
135 PM CST Thu Mar 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...From 3 PM this afternoon to noon CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
964 
WHUS74 KLCH 030250
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
850 PM CST Thu Mar 2 2023

GMZ450-452-455-470-472-475-031200-
/O.CON.KLCH.GL.W.0004.000000T0000Z-230303T1200Z/
/O.CON.KLCH.SC.Y.0021.230303T1200Z-230303T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to
60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA from 20 to 60 NM-
850 PM CST Thu Mar 2 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST
FRIDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts
  up to 40 kt and seas 6 to 9 ft expected. For the Small Craft 
  Advisory, west winds 20 to 30 kt with gusts up to 35 kt and seas
  6 to 9 ft expected.

* WHERE...Portions of the Gulf of Mexico.

* WHEN...For the Gale Warning, through 6 AM CST Friday. For the 
  Small Craft Advisory, from 6 AM to noon CST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ430-432-435-031200-
/O.CON.KLCH.SC.Y.0020.000000T0000Z-230303T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
850 PM CST Thu Mar 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...Through noon CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

25
797 
WHUS74 KLCH 030912
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
312 AM CST Fri Mar 3 2023

GMZ450-452-455-031800-
/O.CAN.KLCH.GL.W.0004.000000T0000Z-230303T1200Z/
/O.EXT.KLCH.SC.Y.0021.230303T0912Z-230303T1800Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
312 AM CST Fri Mar 3 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Cameron LA to High Island TX out 
  20 NM, Coastal waters from Intracoastal City to Cameron LA out 
  20 NM and Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ470-472-475-032200-
/O.CAN.KLCH.GL.W.0004.000000T0000Z-230303T1200Z/
/O.EXT.KLCH.SC.Y.0021.230303T0912Z-230303T2200Z/
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to
60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA from 20 to 60 NM-
312 AM CST Fri Mar 3 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 ft.

* WHERE...Coastal waters from Cameron LA to High Island TX from 
  20 to 60 NM, Coastal waters from Intracoastal City to Cameron 
  LA from 20 to 60 NM and Coastal waters from Lower Atchafalaya 
  River to Intracoastal City LA from 20 to 60 NM.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ430-432-435-031800-
/O.CON.KLCH.SC.Y.0020.000000T0000Z-230303T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
312 AM CST Fri Mar 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Mar 2, 11:47 AM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 2, 11:47 AM CST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1147 AM CST Thu Mar 2 2023

...New AVIATION...

.UPDATE...
Issued at 1014 AM CST Thu Mar 2 2023

No changes were made to the forecast grids this morning. A few
light showers are crossing the northern tier of the CWA due to a
weak impulse. This activity will continue for a majority of the
day, with more light showers expected this afternoon and evening
before the front.
Stigger/87

&&

.SHORT TERM...
(Today through Saturday night)
Issued at 420 AM CST Thu Mar 2 2023

Once again a very warm and muggy start to the day as current air
temperatures are in the low 70s, which are above what the normal
high for the day would be. Also rather humid with dew points in
the upper 60s to lower 70s. Boundary layer winds are staying up
enough that if any fog tries to form it is remaining very light
and patchy in nature. Also, an upper level impulse is bringing an
increase in mid and high level clouds to the forecast area. Radar
is showing some returns, however have not seen any ground truth of
rain. Most of the precipitation is likely dissipating as 02/06z
upper air sounding from KLCH showed a lot of dry air above 85H
with mid level relative humidity at 32 percent, despite the PWAT
value at 1.4 inches which is above the 90th percentile of SPC
daily climo. Although a few light showers or sprinkles may affect
the northwest zones through the morning hours as this impulse
moves through.

The main story in the short term remains the developing storm
system to the west. Water vapor shows an upper level low over the
southwest U.S. This upper level low will move eastward and merge
with a fast and active southern jet stream. The upper level low
will deepen as it accelerates to the east-northeast across Texas
and over the ArkLaTex with its trough axis taking on a bit of a
negative tilt as it reaches the region. This system will also
induce a surface low to form and move roughly along its path
through northeast Texas and over the ArkLaTex.

The first affect from this system will be an increase in southerly
winds as the low level jet increases to 40 knots by afternoon. By
mid to late afternoon (after 3 pm) sustained winds will be in the
20 to 25 mph range with wind gusts over 35 mph. Therefore, a Wind
Advisory has been issued that will continue into the night as
winds will only strengthen as the surface low deepens and nears
the region.

Highly anomalous Gulf moisture will continue to be pushed over
the forecast area with the strong southerly winds and PWAT values
will be over 1.50 inches during the day. Airmass will also become
unstable, however, it looks like the atmosphere will be capped,
and forcing from strong low level jet looks to stay to the west, and
this will likely preclude any showers or storms from forming this
afternoon over the forecast area, which will be a good thing, as
any storms that can form would be favorable for severe
development.

Main rain chances and potential for severe weather look to occur
on Thursday evening into the overnight. This will be when a mid
level speed max of over 75 knots moving around the upper level
system, will help push a surface dryline/cold front into the
forecast area, with the front reaching southeast Texas after 9 pm,
then accelerate and pass the Sabine River into southwest and west
central Louisiana shortly after midnight, then reaching Acadiana
around 3 am.

Frontal forcing, along with increasing upper level divergence from
the negative tilt, should work with the rich Gulf moisture to
erode the cap and produce line segments of showers and
thunderstorms. Environment will be highly sheared as the mid level
jet of over 75 knots will overtop a low level jet over 50 knots.
This will allow for 0-3 km bulk shear values around 50 knots.

Initially decent CAPE values between 1000-1500 j/kg will line up
ahead of the front in the evening hours, and thus the showers and
storms may congeal into a squall line or QLCS feature as it moves
through southeast Texas. There will be a severe potential with
the storms as it develops into a line, with damaging straight line
winds the main hazard, although with 0-1 km helicity values over
350 m2s2, some quick spin up tornadoes can not rule out to be
embedded within the line of storms.

CAPE values start to decrease fairly quickly after midnight and
the further east you go with values progged to less than 750 j/kg
during the overnight as the line of storms moves east into
southwest Louisiana and less than 500 j/kg as the line of storms
eventually reaches Acadiana, and this will probably lower the
severe potential from west to east during the night.

As it stands now, the day 1 outlook from SPC shows an Enhanced
Risk Potential (level 3 out of 5) for severe storms is for a small
portion of the northern zones, basically north of a Woodville to
Alexandria line, with a Slight Risk (2 out of 5) down to a Port
Arthur to Lake Charles to Opelousas line, with a Marginal (1 out
of 5) southeast of there for the remainder of the forecast area.

Looks like the mid level speed max over 100 knots quickly wraps
into the upper level storm system during the overnight that brings a
dry slot into the region that will cut off rain chances and thus
any remaining severe potential by daybreak.

Behind the Pacific cold front/dryline feature, much drier and
somewhat cooler air will move in on Friday morning. Brisk west to
northwest winds will occur as gradient will remain tight and
mixing likely to occur with sunshine and daytime heating.

High pressure will build in for Friday night into Saturday with
lighter winds, clear/sunny skies, and seasonal temperatures.

Rua

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 420 AM CST Thu Mar 2 2023

Surface high pressure moving towards the east coast will turn winds
southeasterly Sunday lifting a warm front north out of the gulf.
Dewpoints will climb from the upper 40s into the mid 60s by Sunday
night which will keep lows Monday morning into the low to mid 60s.
The aforementioned surface high will drift slowly south off the east
coast which will maintain the much warmer airmass through mid week
bringing afternoon highs within a few degrees of daily records each
afternoon.

Guidance is in good agreement on a frontal boundary stalling over
southern Arkansas Tuesday which may provide some tangential support
for isolated showers in the warm, humid airmass Tuesday and
Wednesday afternoons with the highest likelihood of this across
central Louisiana. Otherwise, relatively dry, zonal flow will
prevail aloft which won't be very supportive of any real convective
development.

Jones

&&

.AVIATION...
(18Z TAFS)
Issued at 1137 AM CST Thu Mar 2 2023

Mostly MVFR CIGS ongoing with elevated southerly to southeasterly
winds. Winds will continue to pick up out of the south ahead of a
line of showers and thunderstorms that will impact the terminals
from west to east starting at around midnight or later to near
sunrise. CIGS will be quick to clear behind the line, but winds
will pick up out of the west to WNW at that time.

&&

.MARINE...
Issued at 420 AM CST Thu Mar 2 2023

Modest southerly winds are occurring over the coastal waters as
surface high pressure ridges in from off of southern Florida. Sea
fog development has been patchy in nature according to the limited
observations as boundary layer winds are staying up and some lift
provided by an upper level impulse moving overhead.

By this afternoon, a surface low pressure system will form over
north Texas. As the surface low moves east it will deepen and this
will help increase the southerly flow with conditions becoming
quite gusty. Sustained winds are likely around 20 to 25 knots and
gusts by this evening into the overnight at or above gale force
(34 knots.) Therefore, the small craft advisory will be continued
after 21z this afternoon, with a Gale Watch for the potential of
frequent wind gusts over 34 knots starting at 00z going through
12z Friday.

As the surface low moves further east-northeast tonight toward
the Ozarks, it will push a pacific cold front across the coastal
waters late tonight/early Friday morning A line of thunderstorms
will be possible just ahead of the cold front. Then strong
westerly to northwesterly winds will develop behind the front for
Friday with small craft advisory conditions through at least the
morning.

The gradient will relax by Friday night into Saturday as the low
moves well off to the northeast and a surface high moves in.
Therefore, winds will decrease and become more northerly at first then
easterly over the weekend as the high pressure settles in.

High pressure will move off to the east early next week with
onshore flow returning.

Rua

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  85  54  71  45 /  40  80   0   0
LCH  82  57  72  49 /  10  70   0   0
LFT  84  62  74  50 /  10  60  10   0
BPT  84  56  75  50 /  10  70   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from 3 PM this afternoon to 6 AM CST Friday for
     LAZ027>033-041>045-052>055-073-074.

TX...Wind Advisory from 3 PM this afternoon to 6 AM CST Friday for
     TXZ180-201-215-216-259>262.

GM...Small Craft Advisory from 3 PM this afternoon to noon CST Friday
     for GMZ430-432-435.

     Small Craft Advisory from 3 PM this afternoon to 6 PM CST this
     evening for GMZ450-452-455-470-472-475.

     Small Craft Advisory from 6 AM to noon CST Friday for GMZ450-452-
     455-470-472-475.

     Gale Watch from 6 PM CST this evening through late tonight for
     GMZ450-452-455-470-472-475.

&&

SHORT TERM...07
LONG TERM....66
AVIATION...87
Hazardous weather outlook, Mar 2, 6:03 AM CST, 7 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
603 AM CST Thu Mar 2 2023

LAZ027-028-TXZ180-259-260-031215-
Vernon-Rapides-Tyler-Northern Jasper-Northern Newton-
603 AM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST
FRIDAY...

This Hazardous Weather Outlook is for central Louisiana, west
central Louisiana and southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is an Enhanced Risk Potential (level 3 out of 5) for severe
storms tonight. Damaging straight line winds will be the main
hazard, although quick spin up tornadoes, and large hail can not be
ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ029>033-041>043-TXZ201-215-216-261-262-031215-
Avoyelles-Beauregard-Allen-Evangeline-St. Landry-Calcasieu-
Jefferson Davis-Acadia-Hardin-Jefferson-Orange-Southern Jasper-
Southern Newton-
603 AM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST
FRIDAY...

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana and southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a Slight Risk Potential (level 2 out of 5) for severe
storms tonight. Damaging straight line winds will be the main
hazard, although quick spin up tornadoes, and large hail can not be
ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ044-045-052>055-073-074-031215-
Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-West Cameron-East Cameron-
603 AM CST Thu Mar 2 2023

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST
FRIDAY...

This Hazardous Weather Outlook is for south central Louisiana and
southwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a Marginal Risk Potential (level 1 out of 5) for severe
storms tonight. Damaging straight line winds will be the main
hazard, although quick spin up tornadoes, and large hail can not be
ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-031215-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
603 AM CST Thu Mar 2 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM
CST THIS EVENING...
...GALE WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH LATE
TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST FRIDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Gale Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-031215-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
603 AM CST Thu Mar 2 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON
CST FRIDAY...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:18 AM CSTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more33 hr

Nearby

Gale Warnings in Louisiana, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.